MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153204
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an issue encountered when using a 21 ml urine collector with a 350 ml urine meter reference (b)(4), batch number ngkv3431.Urine does not flow into the urine meter or flows poorly.The probe must be placed on the floor to collect the urine; otherwise, urine flow was low, which risks skewing the diagnosis.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: instructions for use: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.1.Remove protective cap from drainage tube catheter adapter and connect drainage tube to catheter.2.Position hanger on bedside rail, using string or hook.3.Use sheeting clip to secure drainage tube to sheet.A.Hang drainage tube in a straight fashion from bedside to drainage bag.Ensure that the drainage bag is placed near the foot of the bed.4.If using a urine meter, it may be emptied in two ways: a.To empty into the bag, grasp the bottom of the meter and lift up.To ensure that the meter empties completely, lifting again is recommended.B.To empty urine meter into receptacle, twist green portion of drain valve to the left; to close, twist green position of the drain valve to the right.5.To empty bag: a.Remove outlet tube from housing; gently squeeze connector arms and pull tube from housing.B.Release clamp and empty bag.C.After emptying, reclamp outlet tube and slide connector into housing until connector arms engage.D.If specimen is required, see instructions for using urine sampling port.6.Periodic observations of this system should be made to ensure that urine is flowing freely.If a standing column of urine is observed, check for correct positioning of bag and then for a physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed.A.If bag is not positioned correctly, urine may bypass the meter and go directly to the bag.Reposition bag, as necessary.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: b, d udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24821862
Report Number1018233-2026-02326
Device Sequence Number5952422
Product Code KNX
UDI-Device Identifier00801741033117
UDI-Public(01)00801741033117(11)250913(17)300731(10)NGKV3431
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153204
Device Lot NumberNGKV3431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown